Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 12

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 12 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 12 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF    
A characterization of semi-simple rings with the descending chain condition
Oscar Goldman.
Bull. Amer. Math. Soc. 52 (1946), 1021-1027
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019592
Semi-simple extensions of rings
Oscar Goldman.
Bull. Amer. Math. Soc. 52 (1946), 1028-1032
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019593
On a problem of A. Kurosch
J. Levitzki.
Bull. Amer. Math. Soc. 52 (1946), 1033-1035
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019600
Note on multiply-infinite series
I. M. Sheffer.
Bull. Amer. Math. Soc. 52 (1946), 1036-1041
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0018236
Note on almost-algebraic numbers
Harvey Cohn.
Bull. Amer. Math. Soc. 52 (1946), 1042-1045
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019110
On the lower order of integral functions
S. M. Shah.
Bull. Amer. Math. Soc. 52 (1946), 1046-1052
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0018736
On the singularities of a class of functions on the unit circle
S. M. Shah.
Bull. Amer. Math. Soc. 52 (1946), 1053-1056
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0018735
On a generalization of the Stieltjes moment problem
W. H. J. Fuchs.
Bull. Amer. Math. Soc. 52 (1946), 1057-1059
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0025525
On fractional derivatives of univalent functions
H. P. Atkins.
Bull. Amer. Math. Soc. 52 (1946), 1060-1064
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0018756
A generalization of a theorem of LeRoy and Lindelöf
V. F. Cowling.
Bull. Amer. Math. Soc. 52 (1946), 1065-1082
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019125
A note on the Hilbert transform
Lynn H. Loomis.
Bull. Amer. Math. Soc. 52 (1946), 1082-1086
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0019155
On the structure of linear graphs
P. Erdös and A. H. Stone.
Bull. Amer. Math. Soc. 52 (1946), 1087-1091
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0018807
Errata, Volume 52
Bull. Amer. Math. Soc. 52 (1946), 1092
More Information
Full-text PDF    
Errata, Volume 51
Bull. Amer. Math. Soc. 52 (1946), 1092
More Information
Full-text PDF    
Index of volume 52
Bull. Amer. Math. Soc. 52 (1946), 1093-1099
More Information
Full-text PDF